Nous donnons diverses observations sur la structure des modules d’Iwasawa modérément ramifiés pour une
We will give several observations about the structure of tamely ramified Iwasawa modules for a
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.1038
Mots-clés : Iwasawa modules, finite submodules, pseudo-null submodules
@article{JTNB_2018__30_2_533_0, author = {Fujii, Satoshi and Itoh, Tsuyoshi}, title = {Some remarks on pseudo-null submodules of tamely ramified {Iwasawa} modules}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {533--555}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {30}, number = {2}, year = {2018}, doi = {10.5802/jtnb.1038}, mrnumber = {3891326}, zbl = {1442.11144}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1038/} }
TY - JOUR AU - Fujii, Satoshi AU - Itoh, Tsuyoshi TI - Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules JO - Journal de théorie des nombres de Bordeaux PY - 2018 SP - 533 EP - 555 VL - 30 IS - 2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1038/ DO - 10.5802/jtnb.1038 LA - en ID - JTNB_2018__30_2_533_0 ER -
%0 Journal Article %A Fujii, Satoshi %A Itoh, Tsuyoshi %T Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules %J Journal de théorie des nombres de Bordeaux %D 2018 %P 533-555 %V 30 %N 2 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1038/ %R 10.5802/jtnb.1038 %G en %F JTNB_2018__30_2_533_0
Fujii, Satoshi; Itoh, Tsuyoshi. Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules. Journal de théorie des nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 533-555. doi : 10.5802/jtnb.1038. https://www.numdam.org/articles/10.5802/jtnb.1038/
[1] Noetherian
[2] Pseudo-null submodules of the unramified Iwasawa module for
[3] On the depth of the relations of the maximal unramified pro-
[4] On restricted ramifications and pseudo-null submodules of Iwasawa modules for
[5] Noncyclotomic
[6] Class field theory, From theory to practice, Springer Monographs in Mathematics, Springer, 2003, xiii+491 pages | Zbl
[7] The Iwasawa invariants of
[8] On the Iwasawa invariants of totally real number fields, Am. J. Math., Volume 98 (1976) no. 1, pp. 263-284 | DOI | MR | Zbl
[9] On the structure of certain Galois groups, Invent. Math., Volume 47 (1978) no. 1, pp. 85-99 | DOI | MR | Zbl
[10] Iwasawa theory – past and present, Class field theory – its centenary and prospect (Advanced Studies in Pure Mathematics), Volume 30, Mathematical Society of Japan, 2001, pp. 335-385 | DOI | MR | Zbl
[11] On the structure of certain Galois cohomology groups, Doc. Math. (2006), pp. 335-391 | MR | Zbl
[12] On the
[13] On tamely ramified Iwasawa modules for
[14] A note on class numbers of algebraic number fields, Abh. Math. Semin. Univ. Hamb., Volume 20 (1956) no. 3-4, pp. 257-258 | DOI | MR | Zbl
[15] Sur les formules asymptotiques le long des
[16] On pseudo-isomorphism classes of tamely ramified Iwasawa modules over imaginary quadratic fields, Acta Arith., Volume 180 (2017) no. 2, pp. 171-182 | DOI | MR | Zbl
[17] Iwasawa modules for
[18] Tame pro-
[19] On tame pro-
[20] Selmer complexes, Astérisque, 310, Société Mathématique de France, 2006, viii+559 pages | Numdam | Zbl
[21] Formations de classes et modules d’Iwasawa, Number theory (Noordwijkerhout, 1983) (Lecture Notes in Mathematics), Volume 1068, Springer, 1983, pp. 167-185 | Zbl
[22] A note on the capitulation in
[23] The class group of
[24] Iwasawa invariants of
[25] Non-abelian Iwasawa theory of
[26] Non-abelian Iwasawa theory of
[27] Arithmétique des courbes elliptiques et théorie d’Iwasawa, Mém. Soc. Math. Fr., Nouv. Sér., Volume 17 (1984), pp. 1-130 | Zbl
[28] Introduction to cyclotomic fields, Graduate Texts in Mathematics, 83, Springer, 1997, xiv+487 pages | MR | Zbl
[29] Free pro-
Cité par Sources :